Pacific Journal of Mathematics

On the topology of direct limits of ANRs.

R. E. Heisey and H. Toruńczyk

Article information

Source
Pacific J. Math., Volume 93, Number 2 (1981), 307-312.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102736262

Mathematical Reviews number (MathSciNet)
MR623566

Zentralblatt MATH identifier
0459.57009

Subjects
Primary: 57N20: Topology of infinite-dimensional manifolds [See also 58Bxx]
Secondary: 54C55: Absolute neighborhood extensor, absolute extensor, absolute neighborhood retract (ANR), absolute retract spaces (general properties) [See also 55M15] 58B20: Riemannian, Finsler and other geometric structures [See also 53C20, 53C60]

Citation

Heisey, R. E.; Toruńczyk, H. On the topology of direct limits of ANRs. Pacific J. Math. 93 (1981), no. 2, 307--312. https://projecteuclid.org/euclid.pjm/1102736262


Export citation

References

  • [1] R.D. Anderson, The Hubert cube as a product of dendrons, Amer. Math.Soc. Notices, 11 (1964), 572.
  • [2] T. A. Chapman, Lectures on Hilbert cube manifolds, C.B.M.S. Regional Conference Series in Math., No. 28, Amer. Math. Soc, (1976).
  • [3] V. L. Hansen, Some theorems on direct limits of expanding sequences of manifolds, Math. Scand., 29 (1971), 5-36.
  • [4] R.E. Heisey, Manifolds modeled onR or bounded weak-* topologies, Trans. Amer. Math. Soc, 206(1975), 295-312.
  • [5] R.E. Heisey,Manifolds modeled on the direct limit of lines, (toappear in this journal).
  • [6] D. W.Henderson, A simplicial complex whose product with anyANRis a simplicial complex, General Topology and its Applications, 3 (1973), 81-83.
  • [7] H. Toruckyk,OnCE-images of the Hilbert cube and characterization of Q-manifolds, Fund. Math., (to appear).
  • [8] H. Toruckyk, Characterization ofinfinite-dimensional manifolds, Proc Warsaw Geometric Top. Conf.
  • [9] J. E.West, infinite products which areHilbert cubes, Trans. Amer. Math. Soc,150 (1970), 1-25.